# SDR YENA2025020500133

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 3,452 hours, 637 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Relay
- Condition: Faulted
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#724, LAX-JFK. (ETOPS) 'HYD BUE PUMP CONTINUOUSLY RUNNING; REF TSM 29-12-00-810-810-A REPLACED RELAY 2709GJ IAW 29-12-00. OPS CHECK GOOD. PERFORMED OPS CHECK OF BLUE HYD SYS IAW  AMM 29-12-00 SYS GOOD.'
